MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES CENTRAL LINE DRESSING

MEDICAL ACTION INDUSTRIES CENTRAL LINE DRESSING
Model Number 77993D
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event is said to be available for evaluation but has not been received yet.Medical action industries is a repackager/relabeler of the complaint component, picns001, component lots jukw8209, jukt0417, jukw0277 purchased from specification developer, becton dickinson (fda registration number2243072).Supplier corrective action request (scar) was submitted to the manufacturer on april 7, 2026.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
During a picc line dressing change, the primary nurse encountered an issue with the statlock device when the prongs became stuck, rendering it unusable.As a result, the nurse completed the dressing without the statlock, obtained a new dressing kit from another unit due to lack of supply in the cicu, and redressed the line.The replacement kit also contained a statlock device that was difficult to operate, with doors that were hard to close and prongs that were challenging to adjust to fit the picc line wings.During the second dressing change the statlock was difficult to use and manipulate.Initially suspected to be a lot-specific issue, similar difficulties were observed in statlock devices from two different picc dressing kit lot numbers (346388 and 343567).There was a reported 60 min delay in completion of procedure; however, there was no patient adverse effects reported.

Brand Name
CENTRAL LINE DRESSING
Common Device Name
CENTRAL LINE DRESSING
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
BECTON DICKINSON
1 becton dr
franklin lakes NJ 07417
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key24865713
Report Number1030451-2026-00009
Device Sequence Number13385231
Product Code PEZ
UDI-Device Identifier20809160400897
UDI-Public20809160400897
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77993D
Device Catalogue Number77993D
Device Lot Number346388, 343567
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown